# SDR SWAA2013032614110

- Difficulty date: March 16, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 28,784 hours, 16,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 887, BETWEEN STR 24L TO STR 25L.  REPAIRED SKIN IAW ER & EA.
